Title: Gain-scheduled H2 and Hoo Control of Discrete-time Polytopic Time-varying Systems
Authors: De Caigny, Jan ×
Camino, Juan F.
Oliveira, Ricardo C.L.F.
Peres, Pedro L.D.
Swevers, Jan #
Issue Date: Mar-2010
Publisher: The Institution of Engineering and Technology
Series Title: IET Control Theory and Applications vol:4 issue:3 pages:362-380
Abstract: This paper presents H2 and Hoo performance analysis and synthesis procedures for the design of both gain-scheduled and robust static output feedback controllers for discrete-time linear systems with time-varying parameters. The obtained controllers guarantee an upper bound on the H2 or Hoo performance of the closed-loop system. As an immediate extension, the mixed H2/Hoo guaranteed cost control problem is also addressed. The scheduling parameters vary inside a polytope and are assumed to be a priori unknown, but measured or estimated in real-time. If bounds on the rate of parameter variation are a priori known, they can be taken into account, providing less conservative results. The geometric properties of the polytopic domain are exploited to derive finite sets of linear matrix inequalities based on the existence of a parameter-dependent Lyapunov function. An application of the methodology to a realistic vibroacoustic problem, with experimentally obtained data, illustrates the benefits of the proposed approach and shows that the techniques can be used for real engineering problems.
ISSN: 1751-8644
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Production Engineering, Machine Design and Automation (PMA) Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science